# SDR FDEA201008263142

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N504219
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO F5450-7-5006 PT2 : STRUT 2 TO DIAGONAL BRACE FITTING INSP WORK INSTRUCTION E STEP 2 FAILED NDT. CRACK 0.020" AT 1.00 POS ON LOWER WEB AT HOLE FIG 3, CIRCLE 1. CRACK REPAIR CARRIED OUT IAW EA F-5450-139376 (PYLON STRUCTURE AD 2008-05-10 -NR2 PYLON LOWER SPAR WEB CRACK REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
